Efficient spectral method of identification of linear Boolean function
Control and Cybernetics, Tome 33 (2004) no. 4, pp. 663-678
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2004_33_4_a10,
author = {Porwik, Piotr},
title = {Efficient spectral method of identification of linear {Boolean} function},
journal = {Control and Cybernetics},
pages = {663--678},
year = {2004},
volume = {33},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2004_33_4_a10/}
}
Porwik, Piotr. Efficient spectral method of identification of linear Boolean function. Control and Cybernetics, Tome 33 (2004) no. 4, pp. 663-678. http://geodesic.mathdoc.fr/item/CC_2004_33_4_a10/